# SDR WX0A2019062473400

- Difficulty date: June 23, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N226NV
- Make and model: Airbus A320-214
- Aircraft serial: 745
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757030501500
- Part serial: 3360
- Condition: Damaged
- Location: Rt Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED, FLAPS DID NOT FULLY RETRACT AFTER TAKEOFF.  R&R RH FLAP STRUT.
